... bad anxiety?
Anxiety - I'm taking fluoxetine 20 mg but since I have been on them I'm waking up with really...
Question posted by Sam009 on 13 Dec 2021
Last updated on 13 December 2021
It looks like your question got cut off somehow. How are you feeling bad... what side effects... and how long have you been taking your medication? Are you feeling new or increased anxiety?
You can use the comment button below to reply, okay?
Hi I started taking fluoxetine 20mg again after stopping them for 6-months been back on them for the last 2-weeks and I feel worse being back on them. I waking up with anxiety and panic attacks in the mornings hot flashes sweaty just really don't feel myself. I feel like I'm in limbo at the moment don't know if should stop them or carry on
These nasty side effects are not unexpected for some people and they do subside within a couple of weeks lessening as the days go by. Believe me, you're not alone... a number of people have these same symptoms temporarily.
I suggest you let your doctor know where you're at and get some professional advice. Like I said elsewhere you might need a mild sedative or, another thought, you could discuss is reducing your dose until your metabolism adjusts to the medication.
anxiety, panic disorder, generalized anxiety disorder, fluoxetine
- Fluoxetine uses and safety info
- Fluoxetine information for Healthcare Professionals (includes dosage details)
- Side effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.